RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 65, Number 2, Pages 212–225 (Mi tmf5080)  

Elliptic basis for a circular oscillator

L. G. Mardoyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan


Abstract: A complete set of mutually commuting operators determining an elliptic basis for a quantum circular oscillator is obtained. The elliptic basis of the circular oscillator is introduced and three-term recursion relations generating it are found. The elliptic corrections to the polar and Cartesian bases of the circular oscillator are calculated.

Full text: PDF file (928 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 65:4, 1113–1122

Bibliographic databases:

Received: 08.08.1984

Citation: L. G. Mardoyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan, “Elliptic basis for a circular oscillator”, TMF, 65:2 (1985), 212–225; Theoret. and Math. Phys., 65:4 (1985), 1113–1122

Citation in format AMSBIB
\Bibitem{MarPogSis85}
\by L.~G.~Mardoyan, G.~S.~Pogosyan, A.~N.~Sisakyan, V.~M.~Ter-Antonyan
\paper Elliptic basis for a~circular oscillator
\jour TMF
\yr 1985
\vol 65
\issue 2
\pages 212--225
\mathnet{http://mi.mathnet.ru/tmf5080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=823663}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 65
\issue 4
\pages 1113--1122
\crossref{https://doi.org/10.1007/BF01017935}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985C929000006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5080
  • http://mi.mathnet.ru/eng/tmf/v65/i2/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:199
    Full text:71
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019